default-icon
Hiccups not stopping
Hi doctor My father is 58 years old. He was having fever 9 days back. But he got cured as we showed him to doctor.. But after that hiccuP's started That is lasting from 7 days. Initially it was not stopping but now atleast After giving coconut water and cold water it stops in between but again gets started. We are giving him light food.What to do? Please suggest me is it dangerous ? Please help me with some cure.
547 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi there I understand your concern... Take tab esmoprezole twice a day before food and also mucaine gel thrice daily before food...try eating several small meals instead of three large ones whenever you can...Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty... avoid coffee,tea etc... Avoid stress,consider calming activities, such as meditation, yoga etc...sleep with head raised position and have dinner at least 2 hours before sleep..do regular exercises...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Amarpreet Singh Riar
General Practitioner 13 yrs exp Delhi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

1. Tab Pan 40 mg twice daily before meals. 2. Tab Perinorm 10 mg thrice daily before meals. 3. Syrup Mucaine Gel 3 TSF thrice daily before meals. 4. Chilled water and juices and plenty of fluids. 5.  If Constipation, Take Syrup Duphalac 15 ml at night after dinner
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain
General Physician 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Nikhil Dhande
General Physician 9 yrs exp Pune
It may be due to acidity and gas formation brcause of medicine he took for fever. please correct acidity, take antacid capsule and syrup. if not controlled show to nearby physician.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.